High ferritin, b-6 high/toxic-low sodium-sick as a dog
. Hi-new here-Cindy from Alaska, dx1/08. had recent/second set of blood tests since dx 4 yrs ago-ferritin 880, don't recall saturation, b-6 toxic level and low sodium-everything else was great-what the heck? b-6 toxicity is similar to MS in presentation. didn't do b-6 test w/ last blood work but my iron was high then and i have avoided it since and it's going up.having chronic yeast issues, rash on face comes and goes, joints ache, dizzy, fatigued and all....also seems I have eight cranial nerve damage. I exercise, eat very well, rest. was taking a full spectrum vitamin w/ no iron. GP, ENT and neuro are talking but i the meantime I want leches to suck this poison blood out of me and a hemochromotosis check. anyone have anything like this happen to them? oh, think I just started early menopause so no iron depletion that way
Hi Cindy and welcome to our family... Sorry it has to be under these circumstances though...
I've never had this so I don't know what to tell ya but I know someone will jump in that has more knowledge than I do... I just wanted to welcome you and let you know how happy we are that you found us... You will learn very quickly that this isn't like most forums... Everyone here is really like family... We care for each other, laugh at each other and cry with each other...
I hope things get better for you soon... Please keep us posted on how you are feeling or if you just need to talk...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.